Anthracycline系薬剤性心筋傷害の増悪から,ischemic hepatitis の像を呈した急性骨髄性白血病(MO)の1例  [in Japanese] Ischemic Hepatitis Due to Anthracycline-Induced Cardiac Insufficiency in a Patient with Acute Myelocytic Leukemia (MO)  [in Japanese]

Search this Article

Author(s)

    • 遠井 知子 TOI Tomoko
    • 京都大学医学部第一内科 The First Division, Department of Internal Medicine Faculty of Medicine Kyoto University
    • 澤井 宏文 SAWAI Hirofumi
    • 京都大学医学部第一内科 The First Division, Department of Internal Medicine Faculty of Medicine Kyoto University
    • 武田 靖 TAKEDA Yasushi
    • 京都大学医学部第一内科 The First Division, Department of Internal Medicine Faculty of Medicine Kyoto University
    • 大熊 稔 OOKUMA Minoru
    • 京都大学医学部第一内科 The First Division, Department of Internal Medicine Faculty of Medicine Kyoto University

Journal

  • 臨床血液

    臨床血液 36(1), 50-55, 1995-01-30

References:  15

Codes

  • NII Article ID (NAID)
    10008038977
  • NII NACSIS-CAT ID (NCID)
    AN00252940
  • Text Lang
    JPN
  • Article Type
    NOT
  • ISSN
    04851439
  • Data Source
    CJP 
Page Top